I have been taking it for 3 days and am having extreme nausea and have no appetite. Is this a normal reaction? I sure hope it doen't last too long because I was losing weight before I started this medicine! My doctor said to try and stay with it for a few weeks. We are to go on a transatlantic cruise on Oct. 25 and I am seriously thinking of canceling it because I am so nauseated
Hey Ba Ba,
Nausea is a common side effect when first starting Lexapro. It will go away in a week to two weeks. You may also experience some dizziness and headache, but again this will subside with continued use. I would definitely not cancel that trip. By the 25th, you will be feeling better so hang in there.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Nov 2010 • 3 answers
Posted 26 Sep 2011 • 1 answer
Posted 15 Mar 2012 • 2 answers
Posted 13 Dec 2014 • 1 answer
I've been taking Lexapro for three days now...I've had slight nausea and trouble sleeping, but also?
Posted 13 Oct 2015 • 2 answers